i had my first seizures 2 weeks ago, 2 of them. They put me on dilantin and recently increased the dosage after a blood test. I am so tired all the time and so dizzy and out of it and recently have lumps in my neck. I want to take less of the medicine till i can get in to see the doctor. Anyone have anything similar?
Dilantin causes swollen glands and gums. It also causes the extreme sleepiness. You need a certain blood level to maintain seizure control,so you can't really cut your dose. You need to see your doc asap.
- Dilantin Information for Consumers
- Dilantin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dilantin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Oct 2010 • 1 answer
Updated 3 Nov 2017 • 4 answers
Updated 30 Jul 2013 • 4 answers
Updated 10 Jan 2014 • 1 answer
Updated 8 Feb 2015 • 2 answers